# SDR 98ZZZX3265

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2530 · Buffet/Galleys
- Part: Relief Valve
- Part number: 620223XX
- Condition: Sticks
- Location: Coffeemaker
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELIEF VALVES STICKS.  WILL NOT RELIEVE AT RATED PRESSURE.  THIS PHENOMENA HAS BEEN OBSERVED AS LITTLE AS TWO MONTHS AFTER A PREVIOUS STOP VISIT.  SUBMITTER BELIEVES THE CONDITION RESULTS FROM THE RUBBER COMPOSITION OF THE VALVE FACE MAKING CONTACT AND STICKING.  NOTE:  IT IS IMPERATIVE THAT THE RELIEF VALVE (20, IPL FIGURE 7) BE CHECKED FOR PROPER OPERATION EVERY SIX MONTHS/1500 FLIGHT HOURS, OR EVERY SHOP VISIT.
